Estimates of Time-Periodic Fundamental Solutions to the Linearized Navier–Stokes Equations

Thomas Eiter, Mads Kyed

Research output: Contribution to journalArticle

Abstract

Fundamental solutions to the time-periodic Stokes and Oseen linearizations of the Navier–Stokes equations in dimension n≥ 2 are investigated. Integrability properties and pointwise estimates are established.

Original languageEnglish
Pages (from-to)517-529
Number of pages13
JournalJournal of Mathematical Fluid Mechanics
Volume20
Issue number2
DOIs
Publication statusPublished - 2018 Jun 1
Externally publishedYes

Keywords

  • Fundamental solution
  • Navier–Stokes
  • Oseen
  • Stokes
  • Time-periodic

ASJC Scopus subject areas

  • Mathematical Physics
  • Condensed Matter Physics
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Estimates of Time-Periodic Fundamental Solutions to the Linearized Navier–Stokes Equations'. Together they form a unique fingerprint.

  • Cite this